
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 12 · 2016
Issue 1, the volume’s only issue · 6 articles · RSS
Research Articles · 6
- Efficient Monte Carlo Algorithm Using Antithetic Variate and Brownian Bridge Techniques for Pricing the Barrier Options with Rebate PaymentsHasan Alzubaidipp. 1–11 · published 22 Feb 2016View PDF8,259 accesses
- Product Moments of Sample Variances and Correlation for Variables with Bivariate Normal DistributionJuan Romero-Padillapp. 12–22 · published 15 Mar 2016View PDF7,282 accesses
- Approximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform MethodEman Abuteen, Asad Freihat, Mohammed Al-Smadi et al.pp. 23–33 · published 26 Mar 2016View PDF7,901 accesses
- An Improved Positivity Preserving Odd Degree-N Said-Ball Boundary Curves on Rectangular Grid Using Partial Differential EquationAhmed Kherd, Azizan Saaban, Noraziah Haji Manpp. 34–42 · published 10 Apr 2016View PDF6,740 accesses
- Numerical Investigation on Turbulent Forced Convection in Heating Channel Inserted with Discrete V-Shaped BafflesAmnart Boonloi, Withada Jedsadaratanachaipp. 43–58 · published 15 Apr 2016View PDF7,116 accesses
- A Comparative Analysis on the Performance of the Convoluted Exponential Distribution and the Exponential Distribution in Terms of FlexibilityEnahoro Alfred Owoloko, Pelumi Emmanuel Oguntunde, Adebowale Olusola Adejumopp. 59–64 · published 15 Apr 2016View PDF6,983 accesses